# SDR USAA2014102700007

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 16,469 hours, 6,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Paddle
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 DOOR SLIDE ARMING PADDLES LOOSE.  SECURED DOOR ARMING PADDLES AT DOORS 2L & 2R AS REQUIRED.
